# SDR YENA2025090400908

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 92,127 hours, 34,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON TOP SKIN, TRAILING EDGE OVERHANG, LOWER SURFACE, BTW WX40 13 & WX4349 ( BTW RIB 8 AND 9) ON LT WING; REFERENCE SAL WO 2025 279/1 NR 2025-481126. EVALUATED BLENDED AREA LOCATED ON TOP SKIN, T/E OVERHANG, LOWER SURFACE, BTW WX4013 & WX4349 (BTW RIB 8 & 9), LT WING FOUND WITHIN LIMITS, THIS ADL IS CAT B IAW SRM 57-21-11-283-007 FIG 7 (SHEET 1).
